Keyword : discretized Markov transformation


On the Topological Entropy of the Discretized Markov β-Transformations
Hiroshi FUJISAKI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/12/01
Vol. E99-A  No. 12 ; pp. 2238-2247
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Fundamentals of Information Theory
Keyword: 
topological entropydiscretized Markov transformationβ-transformationfull length sequence
 Summary | Full Text:PDF(424KB)